# SDR AALA201708299003

- Difficulty date: August 22, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 48,794 hours, 28,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57252403004
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND WING UPPER SURFACE SKIN 2 INCHES AFT OF FRONT SPAR BETWEEN RIB 19 AND 20. REPAIRED UPPER SURFACE SKIN PER EA 272459.
